MAUDE Adverse Event Report: KORU MEDICAL SYSTEMS FREEDOM60 PRECISION FLOW RATE TUBING

KORU MEDICAL SYSTEMS FREEDOM60 PRECISION FLOW RATE TUBING
Model Number F2400
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information becomes available, a supplemental report will be filed with the new information.
 
Event or Problem Description
On (b)(6) 2022, koru medical was made aware of a report received from a clinical site in (b)(6) stating "something black was inside a pack of tube.It is a foreign substance.The pack of tube was quarantined not to be dispensed to patients." a picture of the pouch was included with the report confirming foreign matter inside the pouch.The affected lot is precision flow rate tubing set f2400/lot t.80388.A return material authorization was created for return of the pouch to koru medical for further evaluation.The product is pending return to koru medical at this time.An internal quality alert was issued by koru medical to notify appropriate departments of the complaint.Koru medical is currently investigating this event.This event meets the requirements for fda reportability; however, submission of this report does not constitute an admission that medical personnel, user facility, importer, manufacturer or product caused or contributed to the event.

Brand Name
FREEDOM60 PRECISION FLOW RATE TUBING
Common Device Name
PRECISION FLOW RATE TUBING
Manufacturer (Section D)
KORU MEDICAL SYSTEMS
100 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
KORU MEDICAL SYSTEMS
100 corporate drive
mahwah NJ 07430
Manufacturer Contact
christine trefethen
100 corporate drive
mahwah, NJ 07430
8456105572
MDR Report Key15916320
Report Number1318360-2022-00018
Device Sequence Number11849022
Product Code FRN
UDI-Device Identifier00659443000223
UDI-Public00659443000223
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K933652
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberF2400
Device Catalogue NumberF2400
Device Lot NumberT.80388
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2022
Initial Report FDA Received Date12/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown